I've have 3 Zoladex injections and have had livival HRT and had a horrific period. Has anyone tried Prempak as HRT add back when on Zoladex?

Hi

I'm feeling so down and miserable :-(

I've had 3 Zoladex injections and was given livival HRT after my second injection as I having hot flushes and night sweats. I was feeling so ill that before my 3rd injection I asked to see my gynae who recommended I take 2 livival tablets.

Two weeks later I had a really heavy period with big blood clots and was in agony. I wasn't expecting this period as I thought the Zoladex put me in a pseudo menopause. The period was so heavy I bleed through my clothes and my car set :-(

I managed to see my gynae last week and he has given me Prempak C as HRT and didn't know what caused the period. I'm really confused as the info leaflet doent mention anything about being used for endo, it just mentions being used for post menopause. It says it creates a period at the end of every 28 day cycle.

It doesn't make sense that I'm taking Zoladex to stop my period then taking Prempak to create a period. I am so down and spend most of yesterday crying. I'm supposed to have my 4th Zoladex injection on Thursday and I know the nurse won't be able to answer my questions.

Please if anyone has been prescribed Prempak or has heard of it please let me know. I'm feeling so alone and scared by this horrible illness.

Thanks in advance

Angela

1 Reply

oldestnewest
  • Hi Angela

    Hmm. I've never heard of this being used as a Zoladex add back. And having done a quick Google search, it seems like a strange choice. Nothing to worry about, just strange

    I think you should phone your consultant's secretary and ask her why your consultant thinks Prempak is going to work. Make a list of questions before you phone. She won't mind, and your consultant should have explained it to your properly in the first place.

    As for the period - it's uncommon, but it can happen on Zoladex. Everybody reacts differently to the injections and the add back - I'm ok with the Zoladex itself, but the Livial makes me feel like nothing on earth.

    I'm afraid I haven't been a lot of help, but phone the secretary and hopefully she'll be able to put your mind at rest. And if you feel you want to see your gynae again in person, ask her.

    Good luck xxx

You may also like...